Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi doctors. If my girlfriends normal mens date is 16th Of every month she has a 30 day cycle right? She consumed a I pill on 23rd of August And then had withdrawal bleeding on the 29th of August that lasted for 2 days. The blood was more then spotting and less then a normal period and Dark in colour. Then on the 8th of September she had bleeding for 4 days. This bleeding was like a normal period. The blood was dark at the start and lightened as it went on for 4 days. She also had cramps like normal period and flow also was the same as a normal period. So now it's the 7th of October and she has been getting pimples on her face and cramps too. Will she get her periods on the 8th or 16th? Or is she pregnant? She has shown no signs so far of pregnancy. Please help me.

1 Doctor Answered
Hi doctors. If my girlfriends normal mens date is 16th Of...
Wait and watch for period. Dates can vary from 4-5 days and I pill have side effects like irregular menses.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.